# SDR AALA201705229019

- Difficulty date: May 11, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW REPORTED AN UNCOMMANDED RIGHT AILERON ROLL WHEN THE CONTROL WHEEL WAS RELEASED ON ROLL OUT.  CREW WAS ABLE TO CORRECT AND LANDING WAS UNEVENTFUL. MAINTENANCE FOUND DAMAGED TRAILING EDGE FAIRING AT THE LEFT AILERON.  FOREIGN OBJECT DAMAGE TO AILERON POWER CONTROL ACTUATOR AND SKIN ON AILERON LOWER PANEL LEADING EDGE.  REMOVED AND REPLACED POWER CONTROL ACTUATOR UNIT IAW AMM 27-11-20-422-018.  REPAIRED LOWER AILERON IAW EA 270036.  AIRCRAFT WAS GROUNDED.
